I have similar sexual problems as some other forum members after taking trazodone. I decided to post here because I realized that Area-1255 forum members know a lot about the stuff. My story will be long so please be patient. English is not my mother's tongue so I apologize for any grammar mistakes.
I took trazodone for about 25 days (first 8 days 50 mg, following 8 days 100 mg, and after that 150 mg for around 10 days more) to treat my anxiety and sleep better. I quit cold turkey after around 25 days. I began experiencing severe sexual side effects after roughly 3 weeks on trazodone. They included:
- complete impotence (inability to achieve erection no matter what and even when I managed somehow erection was like semi-rigid)
- total loss of libido and total inability to achieve arousal
- delayed ejaculation (even when I managed to get hard it took eternity to ejaculate)
- low quality, watery semen
- no ejaculatory push force
- slight testicular shrinkage (only left testicle)
- total absence of nocturnal/morning erections
- total indifference when looking at the attractive women. It appeared as if I was looking at the men instead
- many people report having genital numbness, however I don't seem to have it, or it is in some mild form that I barely notice. My glans and inner foreskin were still very sensitive to touch.
Now I'm 2 weeks after withdrawal and many of those symptoms resolved. However, there are still few symptoms which bother me and which reduced my quality of life to the point that I'm in despair. I know that 2 weeks are still a short period of time since withdrawal but I'm nevertheless too scared. I become potent about 9-10 days since withdrawal and I began experiencing nocturnal erections again which gave me a bit of relief. I am able to get full rock-hard erection sometimes even by visual stimuli only such as reading erotic stories. Also, semen quality seems to have improved (no more watery semen) and sometimes there's even pushing force during ejaculation like before. Symptoms which have still not resolved include:
- very low libido (it probably improved to a certain degree (5-10% or so) since 2 weeks ago but it's still pretty low as I barely have any desire for sex)
- delayed ejaculation. Now, this symptom actually improved a bit but it's still harder to ejaculate than before. I need 4-5 mins more to achieve it than I could prior to trazodone. Could it be related to low libido and not a symptom on its own?
- my left testicle has not regained its size by now
Low libido is symptom which bother me the most. If it improved I would most likely feel normal again.
So what's your take on this? Could you please give me some insight based on those symptoms and what actions should I take now?
Thank you very much